# SDR UALA2012111406571

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 61,794 hours, 7,219 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Servo Control
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FCC AND CTR RUDDER SERVO FAIL GROUND TESTS.  AFTER SERVO CNTR REPLACE, FCC AND RUDDER SERVO TEST PASS IAW MM 22-10-00.
